# SDR UALA2012030801518

- Difficulty date: March 5, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,507 hours, 11,554 cycles
- Engine: Pwa PW4056
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Probe
- Condition: Faulted
- Location: Thermocouple
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENGINE CONTROL EICAS MESSAGE.  TROUBLESHOT PER FIM 73-21-00,  FAULTED 2.9 BLEED VALVE THERMOCOUPLE PROBE.  REPLACED PROBE PER MM.
